| Medical Device Problem Codes |
Electrical /Electronic Property Problem (1198); Structural Problem (2506)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The pump has not been returned to animas for evaluation.If the device is returned, an evaluation shall be completed and a supplemental report will be filed.No conclusions can be made at this time.
Event or Problem Description
On (b)(6) 2018, the reporter contacted animas, alleging a power (damage) issue; a cracked battery compartment and intermittent power.There is no indication the alleged product issue caused or contributed to an adverse event.This complaint is being reported because the user may be unaware that the pump has lost power, leading to under delivery.
Additional Manufacturer Narrative
Follow-up #1: date of submission 27-sep-2018 device evaluation: the device has been returned and evaluated by product analysis on 20-sep-2018 with the following findings: the pump was returned with a cracked battery compartment at the left side of the grip from the threads to the case seal.The battery cap was able to secure enough and powered up the pump.The pump successfully completed the 12 hour duration test without any power or reset issues.The original complaint of a power issue was unable to be duplicated during investigation.This report is made under the requirements of the medical device reporting regulations and does not constitute an admission on the part of animas of any deficiency in the performance of the device.